# SDR MALA954492

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 272404402
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THAT THE PASSENGER DOOR FRAME HAD CRACKS IN THE NUTPLATE AREA FOR THE DOOR HANDRAIL MOUNTS.  COMPLETED REPAIR TO PASSENGER DOOR FRAME BY REPLACEMENT OF FOUR AFT LOWER CORNERS P/N 27-24044-009 AND 27-24044-010 IAW FAC SRM 51-00-00 PG 4 AND 51-40-01, 51-40-02 AND 51-30-04.  95ZZZM214.
